# SDR SWAA2012052104218

- Difficulty date: May 19, 2012
- Submitted: May 22, 2012
- Operation: Air carrier
- Aircraft: N445WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29841
- Aircraft time: 30,917 hours, 17,994 cycles
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Fitting
- Part number: 115A5211
- Condition: Corroded
- Location: Lt Mlg Trunnion
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING MLG FWD TRUNNION FITTING LUG FACE CORRODED.  REPAIRED FITTING PER EA.
